# SDR AALA201812039013

- Difficulty date: November 8, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: G5367155106500
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232KG WAS CRACKED FROM FRAMES 25 TO 29, Y-1959 TO Y2462.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009, PARA 2, FIGURE 20109, AND IRM 9701 REV.I.
